# SDR CALA9900470

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PRESSURE BULKHEAD AND VERTICAL BULKHEAD INTERSECTION AT STA 1338 FROM L-29LT TO L-29RT.  REMOVED CORROSION AND INSTALLED SERVICEABLE JACK PAD DOUBLER PER SRM 51-10-3 AND DRAWING NR PL J936439 AND J936667.
